# SDR SWAA2025021088206

- Difficulty date: January 21, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 73,071 hours, 38,443 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK LBL 24.75 BS500A+8; BS500A+11; BS500A+14.5; BS500A+17; BS500D+9.5; BS 520+5.5 TO BS520+11 WL 208 (MARKED)<[01] BS 480 TO BS 520 LBL25 SEAT TRACK WILL REPLACE DUE TO MECHANICAL DAMAGE ACCORDING TO CUST# TTG8Q00Y9C8F. UPON FURTHER INVESTIGATION NO CORROSION ON SEAT TRACK LBL 25 BS520+5.5 TO BS520+11 WL 208.;[02] VERIFIED ITEM 1
